About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 379867, 11 pages
http://dx.doi.org/10.1155/2012/379867
Research Article

Model for Microcirculation Transportation Network Design

School of Traffic and Transportation Engineering, Central South University, Changsha 410075, China

Received 2 August 2012; Revised 8 November 2012; Accepted 21 November 2012

Academic Editor: Wuhong Wang

Copyright © 2012 Qun Chen and Feng Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qun Chen and Feng Shi, “Model for Microcirculation Transportation Network Design,” Mathematical Problems in Engineering, vol. 2012, Article ID 379867, 11 pages, 2012. doi:10.1155/2012/379867